Couldn't find what you looking for?

TRY OUR SEARCH!

I had and unprotected sex with my wife on 21st July and she took ipill next day evening(within 24 hrs), after 9 days her menstrual cycle started but it was very very less (only one day) and now her menstrual cycle is delayed 5 days. I am really in tense, please let me know is this a symptoms of pregnancy?

Please do reply soon.   

Loading...

Hi Guest,

A missing period could indicate pregnancy.

But, she took an Ipill within 72 hours.  They are very effective.  Common side effects include her next SEVERAL periods being early or late AND heavier or lighter than normal.

Translation: she can be experiencing NORMAL side effects.

Have  her take a home pregnancy test.  She must use her wake up pee for the best accuracy.

Good luck.

Reply

Loading...


Hi, thanks for your suggestion. She haven't take any pregnancy test yet, i just wanted to confirm before going for any test. As she had a very less menstrual last month i was worried.
Reply

Loading...